# SDR MASA200300523

- Difficulty date: December 31, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 4,927 hours, 4,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2959 PHL-SDF, EMERGENCY LIGHT COVER ON THE FLOOR MISSING AND LIGHT DISCONNECTED.  MX REPLACED LIGHT ASSY.
